# SDR ASOA20160907060

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 41,033 hours, 30,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK. FOUND THE FUSELAGE SKIN CRACKED AT FRAME 75 STRINGER 2R.  REPAIRED THE SKIN IAW EC5330-03120.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
